MathSciNet Relay Station
MathSciNet bibliographic data
MR877260 (88i:03107) 03H05 (03H10 26E35 28E05)
Li, Bang He On the moiré problem from distributional point of view. J. Systems Sci. Math. Sci. 6 (1986), no. 4, 263–268.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement